# SDR IPXA2016082907551

- Difficulty date: August 29, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,385 hours, 7,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: B5327075500000
- Condition: Gouged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL GOUGED AND DENTED.  FABRICATED NEW FLOOR PANEL IAW EO A300-5320-40552B
